# SDR CA130304004

- Difficulty date: March 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 48,628 hours, 65,011 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Wire
- Part number: DSC201209
- Condition: Broken
- Location: Autofeather Sys
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING COMPLETION OF AUTOFEATHER TEST, FLIGHT CREW NOTICED THAT THE NR 2 PROPELLER WAS NOT FEATHERING.  ACFT WAS TAXIED BACK TO THE GATE AND REMOVED FROM SERVICE.  DURING TROUBLESHOOTING, ELECTRICAL WIRE 6121-61D20 WAS FOUND BROKEN BETWEEN CONNECTOR 6121-P8 AND TERMINAL BLOCK 9811-TB160/2G.  DURING INSPECTION OF THE WIRE BUNDLE, WIRES 2921-10002B18A-1 AND 2921-20006C18C-1 WERE ALSO FOUND BROKEN. THE BROKEN WIRES WERE LOCATED AT A CLAMP ON THE WING REAR SPAR NEAR THE WING ROOT. WIRES WERE REPLACED AND ASSOCIATED SYS TESTED.
